# SDR SWAA2022041983094

- Difficulty date: March 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BETWEEN BS927 TO BS947.5 AND BL0 AFT GALLEY AND LAV 2022-122340 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BETWEEN BS927 TO BS947.5 AND BL0 AFT GALLEY AND LAV IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 147A5400 REV-  SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE FLOOR STRUCTURE LOCATED BETWEEN BS927 TO BS947.5 AND BL0 AFT GALLEY AND LAV IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 147A5400 REV-  SEE INDIVIDUAL SIGN OFF BELOW
